As you finally reach the decision to stop using opiates, you should be very proud of yourself. It’s difficult for someone to think past their addiction long enough to see the inevitability of disaster. Still, you need to proceed with caution. Depending on the extent of your opiate addiction, you will likely have to face the requisite opiate withdrawal symptoms. We cannot overemphasize the fact that you will need help to get through the opiate detox process without harm. Let’s explain the process.
About Opiate Withdrawal Symptoms
As clients enter our opiate detox center Palms Springs location, they must first determine the proper course of treatment. When opiates like heroin and fentanyl are the source of the addiction, we immediately proceed with caution. In almost all cases, we will recommend that the client goes through an opiate detox program. We already know the harm that awaits if the detox process goes awry.
For example, the withdrawal symptoms that come with the sudden cessation of taking opiate drugs are quite significant. In some cases, they can also threaten the individual’s long-term health. Take a look at the following list, you’ll certainly understand the reasons for our concern:
- Nausea, diarrhea, and vomiting
- Difficulty breathing and rapid changes in heart rate
- Severe muscle spasms and cramping
- Body tremors and convulsions
- Nightmares and hallucinations